# SDR SWAA022944

- Difficulty date: December 15, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 30,419 hours, 27,026 cycles
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG84797
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT, NR 1 ENG EXPERIENCED TWO LOUD POPS, SHORTLY THERE AFTER TWO MORE LOUD POPS.  COMPLIED WITH NR 1 ENG BORESCOPE INSP, AND REMOVED AND REPLACED NR 1 ENGINE CIT SENSOR PER MM.
